# SDR DALA2024081308081

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 GOUGE LEADING EDGE EXTERNAL SKIN LOCATED AT LEVEL RIB 12 ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 619738-14. (0498177)
